# SDR MWEA010154

- Difficulty date: February 13, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 41,940 hours, 32,849 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: 995819310
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB CRACKED IN RIGHT PYLON OUTBOARD OF 13TH STRINGER.  BLEED NUT ACCESSIBLE THROUGH PANEL 8204A.  FABRICATED AND INSTALLED REPAIR DOUBLERS.
